About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 672679, 8 pages
http://dx.doi.org/10.1155/2014/672679
Research Article

Symmetries, Traveling Wave Solutions, and Conservation Laws of a -Dimensional Boussinesq Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 5 April 2014; Accepted 15 June 2014; Published 2 July 2014

Academic Editor: Xiao-Yan Gu

Copyright © 2014 Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique, “Symmetries, Traveling Wave Solutions, and Conservation Laws of a -Dimensional Boussinesq Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 672679, 8 pages, 2014. doi:10.1155/2014/672679